# SDR SWIA201439709

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORS SURROUND STRUCTURE, AFT FWD CARGO DOOR SEAL STRIKER CHAFED AT BS 633 -  658.  STRINGER 23L.  C-CHECK, BLENDED DAMAGE ON FWD CARGO DOOR SURROUND STRUCTURE IAW EA.
